您目前所在的位置:首页 - 期刊简介 - 详细页面

铁道科学与工程学报

JOURNAL OF RAILWAY SCIENCE AND ENGINEERING

Vol. 13    No. 3    June 2003

[PDF Download]    [Flash Online]

    

Solution model of nonlinear integral adjustment including different kinds of observing data with different precisions
GUO Jin-yun (郭金运), TAO Hua-xue (陶华学)

Institute of Geo-information Science and Technology,
Shandong University of Science and Technology, Tai'an 271019, China

Abstract:In order to process different kinds of observing data with different precisions, a new solution model of nonlinear dynamic integral least squares adjustment was put forward, which is not dependent on their derivatives. The partial derivative of each component in the target function is not computed while iteratively solving the problem. Especially when the nonlinear target function is more complex and very difficult to solve the problem, the method can greatly reduce the computing load.

 

Key words: solution model; nonlinear integral adjustment; non-derivative solving method

ISSN 1672-7029
CN 43-1423/U

主管:中华人民共和国教育部 主办:中南大学 中国铁道学会 承办:中南大学
湘ICP备09001153号 版权所有:《铁道科学与工程学报》编辑部
------------------------------------------------------------------------------------------
地 址:湖南省长沙市韶山南路22号 邮编:410075
电 话:0731-82655133,82656174   传真:0731-82655133   电子邮箱:jrse@mail.csu.edu.cn